EXPORT DEMAND ELASTICITIES WITH LESS THAN PERFECT MARKETS


Issue Date:
1979-04
Publication Type:
Journal Article
DOI and Other Identifiers:
Record Identifier:
https://ageconsearch.umn.edu/record/22602
PURL Identifier:
http://purl.umn.edu/22602
Published in:
Australian Journal of Agricultural Economics, 23, 1
Page range:
69-72
Total Pages:
4




 Record created 2017-04-01, last modified 2020-10-28

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)